The Mathematica Journal
Volume 9, Issue 2

Search

In This Issue
Articles
Tricks of the Trade
In and Out
Trott's Corner
New Products
New Publications
Calendar
News Bulletins
New Resources
Classifieds

Download This Issue 

About the Journal
Editorial Policy
Staff
Submissions
Subscriptions
Advertising
Back Issues
Contact Information

Path Integral Methods for Parabolic Partial Differential Equations with Examples from Computational Finance
Andrew Lyasoff

References

[1] F. Black and M. Scholes, "The Pricing of Options and Corporate Liabilities," Journal of Political Economy, 81, 1973 pp. 637-659.

[2] D. W. Stroock and S. R. S. Varadhan, "Multidimensional Diffusion Processes," Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 233, New York, Berlin: Springer-Verlag, 1979.

[3] D. W. Stroock, "Lectures on Stochastic Analysis: Diffusion Theory," London Mathematical Society Student Texts, 6, 1987, Oxford: Cambridge University Press.

[4] D. W. Stroock, Probability Theory, an Analytic View, Oxford: Cambridge University Press, 1993.

[5] A. Lyasoff, "Three Page Primer in Financial Calculus." (2000) Boston: Boston University. www.bu.edu/mathfn/people/primer1.pdf.

[6] P. E. Kloeden and E. Platen, Numerical Solutions of Stochastic Differential Equations, New York: Springer-Verlag, 1997.

[7] D. Stroock and S. Taniguchi, "Diffusions as Integral Curves, or Stratonovich without Itô," in Progress in Probability #34, ed. by M. Freidlin, Birkhäuser, 1994, pp. 331-369.

[8] S. Wolfram, The Mathematica Book, 5th ed. Champaign, Oxford: Wolfram Media/Cambridge University Press, 2003.



     
About Mathematica | Download Mathematica Player
Copyright © Wolfram Media, Inc. All rights reserved.